| Model Number |
V3.0 |
| Medical Device Problem Code |
Operating System Becomes Nonfunctional (2996)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during a cataract an ophthalmic console froze.Procedure details and patient impact have not been provided.Additional information has been requested.
Additional Manufacturer Narrative
The company service representative examined the system and confirmed and replicated the reported event.To resolve the issue, the nonconforming host sata hard drive was replaced.The system was then tested and met all product specifications.A system non-conformance based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.A potentially relevant complaint was found and reviewed as part of this investigation.The complaint was determined to not be relevant to this investigation.The root cause of the reported event is attributed a nonconforming host sata hard drive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate the manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The company representative confirmed and replicated the reported event.A central processing unit (cpu) host was replaced and returned for testing, to address the issue.The system was tested and found to meet product specifications.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.A potentially relevant complaint was found and reviewed as part of this investigation.The complaint was determined to not be relevant to this investigation.The cpu host was received for this investigation for testing.A visual assessment of the returned sample revealed filth.The motherboard had debris and the host case was discolored.The cpu battery was measured and had voltage of 3.04v indicating it to be functioning as intended.The sample was then installed into a console and turned on successfully.The sample was tested through a 4-hour burn in, tested again after a cpu hard drive replacement and then tested through the surgical sculpt test three times without issues.The sample was found to function as intended.The returned sample was found to be nonconforming during the onsite assessment, but testing found the sample to function as intended.The root cause of the reported event an be attributed to internal wear/reliability issues within the system.However, how or when these wear/reliability issues occurred remains inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).